# SDR CA031119004

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna T337G
- Aircraft time: 3,465 hours
- Engine: Cont TSIO360CB
- Propeller: Mcauly D2AF34C303
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Coupling
- Part number: 12509291
- Condition: Separated
- Location: Turbocharger
- Component: Turbocharger, Garrettltd
- Component part number: C2950010108
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) COUPLING SEPARATED FROM TURBOCHARGER COMPRESSOR HOUSING CAUSING INDUCTION LEAK AND RESULTING POWER LOSS.
